# SDR USAA2010061491105

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 46,259 hours, 17,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 627-PHX - EEL - EMERGENCY LIGHT ON CEILING ROW 12 INOPERATIVE.  RELAMP NO HELP.  FOUND LOOSE GROUND STUD.  RE-SECURED STUD & OPERATIONAL CHECK GOOD PER AIRBUS MAINTENANCE MANUAL 33-51-00-710-007.
